Severe Demyelinating Neuropathy in an Advanced Melanoma Patient Treated with Nivolumab plus Ipilimumab Combined Therapy

Yumi Kambayashi, Taku Fujimura, Hiroshi Kuroda, Atsushi Otsuka, Hiroyuki Irie, Setsuya Aiba

研究成果: Article査読

2 被引用数 (Scopus)

抄録

Immune checkpoint inhibitors (ICIs) significantly prolong survival in patients with metastatic melanoma but can lead to serious immune-related adverse events. In this report, we described a case of atypical neuropathy caused by nivolumab plus ipilimumab combination therapy before primary tumor resection. In our case, not only demyelinating neuropathy, but also muscle weakness and unilateral facial nerve palsy developed and manifested as severe and diverse symptoms. Moreover, unlike spontaneously developing demyelinating peripheral neuropathy, the present case suggested the therapeutic effects of high-dose methylprednisolone monotherapy for the treatment of ICIs-induced immune-related demyelinating peripheral neuropathy.

本文言語English
ページ(範囲)474-477
ページ数4
ジャーナルCase Reports in Oncology
13
1
DOI
出版ステータスPublished - 2020
外部発表はい

ASJC Scopus subject areas

  • Oncology

フィンガープリント 「Severe Demyelinating Neuropathy in an Advanced Melanoma Patient Treated with Nivolumab plus Ipilimumab Combined Therapy」の研究トピックを掘り下げます。これらがまとまってユニークなフィンガープリントを構成します。

引用スタイル